The 26th Nordic Network Meeting on "Strings, Fields and Branes"

Europe/Stockholm
<a href="http://www.chalmers.se/" "target=_blank">Chalmers</a>

<a href="http://www.chalmers.se/" "target=_blank">Chalmers</a>

Gabriele Ferretti, Måns Henningson
Description

Venue:

Chalmers University of Technology, S-412 96 Göteborg Sweden. Room KOLLEKTORN, see map. MC2 hus (Micro technology and Fundamental Physics) entrance from "Fysikgänd".

General

The 26th Nordic Network Meeting on ''Strings, Fields and Branes'' will be held October 21-23, 2010 and hosted by Chalmers University of Technology (Department of Fundamental Physics). The meeting will start on Thursday the 21th at 13.00 and end on Saturday the 23th at 13.00. The lectures and talks will take place in the room "Kollektorn" (see map). Chalmers can be easily reached by tram of by buss. Stop at "Chalmers" and follow the map above.

Program

The program will consist of two lecture series by invited speakers, and short talks by students and young researchers who wish to contribute. The two lecture series will be held by:

  • Andrea Romanino (SISSA): Phenomenological aspects of supersymmetric models and beyond
  • Giovanni Villadoro (CERN) : BSM Beyond Four Dimensions

The lectures will cover various aspects of physics beyond the Standard Model of interest for LHC phenomenology.

Registration

The deadline for registration is October 13th 2010. The deadline for submission of talks is October 8th. To register, follow the "Registration Form" link. Participants are expected to make their own booking and travel arrangements. Nordita, will provide some financial support for Nordic Students attending the meeting. We have pre-booked some rooms at a reduced price in nearby hotels but in order to take full advantage of the offer you must book before September 21 (see accommodations for details).

Social Events

On Friday the 22th beginning at around 18:30 there will be a social dinner at Chalmers Villan, Gibraltargatan 1A (5 min. walking distance from the seminar room) for all registered participants, Club Avancez. The dinner will be followed by a short performance by violinist Ava Bahari .

Organization

Local organizing committee: Måns Henningson (mans@chalmers.se), Gabriele Ferretti (ferretti@chalmers.se)
Secretary: Kate Larsson (katel@chalmers.se)

Funding: Chalmers University of Technology, Dept. of Fundamental Physics.
Nordita (Graduate student financial support and IT support)

    • 12:30 PM 1:00 PM
      Registration
    • 1:00 PM 2:20 PM
      Phenomenological aspects of supersymmetric models and beyond (Lecture 1) 1h 20m
      Speaker: Andrea Romanino
    • 2:20 PM 2:40 PM
      Lambda: A Mathematica-package for operator product expansions in vertex algebras 20m
      Speaker: Joel Ekstrand
    • 2:40 PM 3:00 PM
      Coffee Break 20m
    • 3:00 PM 4:20 PM
      BSM Beyond Four Dimensions (Lecture 1) 1h 20m
      Speaker: Giovanni Villadoro
    • 4:20 PM 4:40 PM
      Hyperbolic Weyl groups and arithmetic quantum gravity 20m
      Speaker: Jakob Palmkvist
    • 4:40 PM 5:00 PM
      Break 20m
    • 5:00 PM 5:20 PM
      D-Brane Wess-Zumino Terms and U-Duality 20m
      Speaker: Eric Bergshoeff
    • 5:20 PM 5:40 PM
      Non-relativistic gravity 20m
      Speaker: Roel Andringa
    • 5:40 PM 6:00 PM
      Ultraviolet behaviour of supergravity 20m
      Speaker: Jonas Björnsson
    • 9:40 AM 11:00 AM
      BSM Beyond Four Dimensions (Lecture 2) 1h 20m
      Speaker: Giovanni Villadoro
    • 11:00 AM 11:20 AM
      Coffee Break 20m
    • 11:20 AM 11:40 AM
      Unscreening the Gaugino Mass with Chiral Messengers 20m
      Speaker: Alberto Mariotti
    • 11:40 AM 12:00 PM
      Gauge-string duality for the su_q(3) deformed sector of N=4 SYM 20m
      Speaker: Teresia Månsson
    • 12:00 PM 12:20 PM
      Smeared versus localised sources in flux compactifications 20m
      Speaker: Johan Blåbäck
    • 12:20 PM 2:00 PM
      Lunch Break 1h 40m
    • 2:00 PM 3:20 PM
      Phenomenological aspects of supersymmetric models and beyond (Lecture 2) 1h 20m
      Speaker: Andrea Romanino
    • 3:20 PM 3:40 PM
      Coffee Break 20m
    • 3:40 PM 4:00 PM
      3D AKSZ models and Characteristic Classes 20m
      Speaker: Johan Källen
    • 4:00 PM 4:20 PM
      Vacuum stability in N=4 supergravity 20m
      Speaker: Andrea Borghese
    • 4:20 PM 4:40 PM
      Superstrings in AdS_4 x CP3 20m
      Speaker: Valentina Giangreco Puletti
    • 4:40 PM 5:00 PM
      Break 20m
    • 5:00 PM 5:20 PM
      Three-dimensional gravity and logarithmic CFT 20m
      Speaker: Niklas Johansson
    • 5:20 PM 5:40 PM
      The four-loop spectrum in N = 6 supersymmetric Chern-Simons theories 20m
      Speaker: Olof Ohlsson Sax
    • 5:40 PM 6:00 PM
      Network Coordinators Discussion 20m
    • 9:40 AM 11:00 AM
      Phenomenological aspects of supersymmetric models and beyond (Lecture 3) 1h 20m
      Speaker: Andrea Romanino
    • 11:00 AM 11:20 AM
      Coffee Break 20m
    • 11:20 AM 11:40 AM
      Holographic models with Lifshitz scaling 20m
      Speaker: Tobias Zingg
    • 11:40 AM 1:00 PM
      BSM Beyond Four Dimensions (Lecture 3) 1h 20m
      Speaker: Giovanni Villadoro